# SDR IPXA2023082293981

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,294 hours, 15,065 cycles
- System (JASC): 5200 · Doors
- Part: Power Supply
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAREF TC 527300-03-2-121 AUTONOMOUS STANDBY POW. SUP FAILED BITE CHECK AFTER IB BATT REPLACEMENTREPLACED ASPSU AND OB BATTERY (S/N 276463) PER AMM 52-73-18. OPS CHECK GOOD.
